Table of Contents
Journal of Complex Analysis
Volume 2015, Article ID 960204, 8 pages
http://dx.doi.org/10.1155/2015/960204
Research Article

Good Linear Operators and Meromorphic Solutions of Functional Equations

1School of Mathematics, Shandong University, Jinan, Shandong 250100, China
2Department of Physics and Mathematics, Joensuu Campus, University of Eastern Finland, P.O. Box 111, 80101 Joensuu, Finland

Received 23 March 2015; Accepted 24 April 2015

Academic Editor: Bao Qin Li

Copyright © 2015 Nan Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Clunie, “On integral and meromorphic functions,” Journal of the London Mathematical Society, vol. 37, pp. 17–27, 1962. View at Google Scholar · View at MathSciNet
  2. A. Z. Mohon'ko and V. D. Mohon'ko, “Estimates of the Nevanlinna characteristics of certain classes of meromorphic functions, and their applications to differential equations,” Sibirskii Matematicheskii Zhurnal, vol. 15, pp. 1305–1322, 1974 (Russian). View at Google Scholar
  3. R. G. Halburd and R. J. Korhonen, “Difference analogue of the lemma on the logarithmic derivative with applications to difference equations,” Journal of Mathematical Analysis and Applications, vol. 314, no. 2, pp. 477–487, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. R. G. Halburd and R. J. Korhonen, “Nevanlinna theory for the difference operator,” Annales Academiæ Scientiarum Fennicæ. Mathematica, vol. 31, no. 2, pp. 463–478, 2006. View at Google Scholar · View at MathSciNet
  5. Y.-M. Chiang and S.-J. Feng, “On the Nevanlinna characteristic of f(z+η) and difference equations in the complex plane,” The Ramanujan Journal, vol. 16, no. 1, pp. 105–129, 2008. View at Publisher · View at Google Scholar
  6. Y.-M. Chiang and S.-J. Feng, “On the growth of logarithmic differences, difference quotients and logarithmic derivatives of meromorphic functions,” Transactions of the American Mathematical Society, vol. 361, no. 7, pp. 3767–3791, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. D. C. Barnett, R. G. Halburd, W. Morgan, and R. J. Korhonen, “Nevanlinna theory for the q-difference operator and meromorphic solutions of q-difference equations,” Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, vol. 137, no. 3, pp. 457–474, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. R. Korhonen, “An extension of Picard's theorem for meromorphic functions of small hyper-order,” Journal of Mathematical Analysis and Applications, vol. 357, no. 1, pp. 244–253, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. R. Halburd and R. Korhonen, “Value distribution and linear operators,” Proceedings of the Edinburgh Mathematical Society, vol. 57, no. 2, pp. 493–504, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  10. R. G. Halburd, R. Korhonen, and K. Tohge, “Holomorphic curves with shift-invariant hyperplane preimages,” Transactions of the American Mathematical Society, vol. 366, no. 8, pp. 4267–4298, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. Heittokangas, R. Korhonen, and I. Laine, “On meromorphic solutions of certain nonlinear differential equations,” Bulletin of the Australian Mathematical Society, vol. 66, no. 2, pp. 331–343, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. C.-C. Yang and I. Laine, “On analogies between nonlinear difference and differential equations,” Proceedings of the Japan Academy, Series A, Mathematical Sciences, vol. 86, no. 1, pp. 10–14, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Z. T. Wen, J. Heittokangas, and I. Laine, “Exponential polynomials as solutions of certain nonlinear difference equations,” Acta Mathematica Sinica, vol. 28, no. 7, pp. 1295–1306, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. S. Wang and S. Li, “On entire solutions of nonlinear difference-differential equations,” Bulletin of the Korean Mathematical Society, vol. 50, no. 5, pp. 1471–1479, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. X. Qi and L. Yang, “Properties of meromorphic solutions to certain differential-difference equations,” Electronic Journal of Differential Equations, No. 135, 9 pages, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Hellerstein and L. A. Rubel, “Subfields that are algebraically closed in the field of all meromorphic functions,” Journal d'Analyse Mathématique, vol. 12, pp. 105–111, 1964. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. I. Laine, Nevanlinna Theory and Complex Differential Equations, vol. 15 of De Gruyter Studies in Mathematics, Walter de Gruyter, Berlin, Germany, 1993. View at Publisher · View at Google Scholar · View at MathSciNet